# SDR SIMA20141127003

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 30,630 hours, 26,980 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE LIGHT INDICATION OUT.  RELAMPED COCKPIT PARKING BRAKE LIGHT IAW 20-13-04.
